# SDR 03FDEA01365

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502505
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE BRACKET (WING SIDE) ACTUATOR HOLE FOUND CORROSION. LT WING OUTBD FLAP INBD HINGE BRACKET (WING SIDE) ACTUATOR HOLES   REPAIR CARRIED OUT AS PER FEDEX EA 1-5740-71797, TITLE - WINGS - LT AND RT O/B   FLAP - I/B HINGE BRACKET ASSEMBLY CORROSION.
